# SDR DXTA2018041200830

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- Aircraft time: 10,084 hours, 7,826 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Condition: Odor
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE WAS A VERY STRONG DIRTY SOCK ODOR IN THE COCKPIT AND CABIN, WHEN THE CABIN AIR CONDITIONING WAS OPERATING.  REMOVED AND REPLACED CONDENSER SOCK WITH NEW CONDENSER SOCK IAW AMM 21-21-00.   CHECKED GOOD.
